Open During Coronavirus Outbreak
Attorneys Available 24/7
NO RECOVERY, NO FEE
(855) 385-2529

FREE CONSULTATION

Tylenol liver damage Lawsuits | Acetaminophen Overdose Liver Failure Attorney

Tylenol liver damage Lawsuits | Acetaminophen Overdose Liver Failure Attorney Acetaminophen, the main ingredient found in the over the counter pain medication Tylenol is one of the most common pain treatment and pain killers used in the United States. Tylenol Liver damage can be induced by several types of medication including Over The Counter (OTC), Vitamins, hormonal treatments, and prescription drug medications. The Drug Tylenol (Acetaminophen) is an over the counter medication that has been linked to an increase rate of liver damage and liver disease.  Other prescription drugs referred to combination medicines also contain high levels of acetaminophen which may result in liver failure including opiate painkillers Vicodin and Percocet. There are numerous signs and symptoms associated with liver failure from taking Acetaminophen. If you are experiencing any of these symptoms seek medical attention immediately. Some of the most common signs of liver disease are as follows.
  • Nausea and Vomiting
  • Abdominal pain in the upper rights quadrant
  • Jaundice or the yellowing of skin
  • General fatigue, and feelings of sickness
  • General sense of confusion and temporary loss of cognitive abilities
FDA Warning on Tylenon Causing Liver Failure: In 2011 the FDA issues a warning to manufacturers of drugs which contain the chemical compound found in Tylenol Acetaminophen. The Food and Drug administration asked medication drug manufacturers distributing the drug in the United States to, “limit the amount of acetaminophen to no more than 325 milligrams (mg) in each tablet or capsule.” According to the FDA, “Overdose from prescription combination products containing acetaminophen account for nearly half of all cases of acetaminophen-related liver failure in the United States; many of which result in liver transplant or death.” How to Protect yourself from liver damage cause by Acetaminophen
  • Never taking more that the prescribes amount
  • Follow your doctors dosing instructions at all times
  • never take two medication containing acetaminophen unless you have spoken to your doctor
  • Always read the labeling of the drug you are taking to see the dosage of its active ingredients
  •  Pay attention to how many hours you must wait before taking the medication – never double up on the medication if you have missed a dosage hour
More information on Tylenol Safety to prevent Liver Damage: FDA Consumer Update on Acetaminophen Safety FDA Alert on Acetaminophen Attorney representation – Liver Damage from Tylenol Acetaminophen lawsuits The Downtown LA law Firm is a nationally recognized law firm dedicated to protective the rights of individuals who have suffered from dangerous prescription medication. Our goal is to provide our clients with the legal representation required to achieve the full and just recovery you are entitled too.  All initial consultations with the Downtown LA Law Firm is free of charge. When you call our firm you will immediately  speak with an attorney.

COMMENTS (3)
Reply

My Father died in 2006 in MS and had liver damage. He took Tylenol every day. What can I do about that? Can I apply for the lawsuit on his behalf.

Reply

My father had a liver transplant in 1985 and he took several Tylenol every day he suffered from migraines.

Reply

I was just diagnosised with liver disease in August 2018 due to tylenol. I was told and it is documented that I should not take ANYMORE TYLENOL nor Alcohol and I don’t drink at all.

Leave a Comment

Comment (required)

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Name (required)
Email (required)
Phone (required)

DTLA Law Group

Free Case Review
Award Winning Service